Alert archive / Georgia / Special Weather Statements in 2024
Special Weather Statement, NWS Jacksonville, FL
NWS Jacksonville, FL issued this special weather statement at Aug 2, 2024, 2:21 PM EDT for Camden County, Georgia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 2, 2024, 2:21 PM EDT (18:21 UTC)
- Expired
- Aug 2, 2024, 2:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Jacksonville, FL
- Hail
- 0.00 in
- Wind
- 50
County Camden County, GA
The radar
The Jacksonville radar (KJAX), 35 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1864 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 869 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
480
WWUS82 KJAX 021821
SPSJAX
Special Weather Statement
National Weather Service Jacksonville FL
221 PM EDT Fri Aug 2 2024
FLZ024-124-GAZ165-166-021845-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Coastal Camden GA-
221 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NASSAU AND SOUTHERN
CAMDEN COUNTIES THROUGH 245 PM EDT...
At 221 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kingsland. A strong thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Kingsland, Woodbine, Kings Ferry, Harrietts Bluff, and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3064 8169 3072 8194 3103 8176 3097 8149
TIME...MOT...LOC 1821Z 194DEG 4KT 3084 8171
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
DUBOISWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this special weather statement went out at Aug 2, 1:30 PM EDT, 51 minutes earlier.
Area forecast discussion, Aug 2, 1:30 PM EDT, 51 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
130 PM EDT Fri Aug 2 2024
...New AVIATION...
.UPDATE...
Issued at 852 AM EDT Fri Aug 2 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Already have some scattered storms ongoing across inland SE GA to
the NW of Waycross that are caught along shortwave energy aloft
basically stalled along a vorticity axis there. These should fade
through the morning hours as focus returns to Heat Advisory in
place for peak Heat Indices of 105-110F area-wide today as Max
temps reach the middle/upper 90s inland and lower 90s at the
Atlantic beaches combined with dew point temps in the mid/upper
70s. Afternoon convection should develop along both outflows from
morning convection over inland areas and along the East Coast sea
breeze that will remain trapped along the beaches this morning but
should push inland to the US17/I-95 corridors this afternoon and
convective outflows from these storms should trigger more storms
along the US301 corridor through the evening hours before ending
around midnight. Mostly expect strong storms with gusty winds of
40-50 mph, frequent lightning and localized heavy rainfall/minor
flooding issues, but an isolated severe storm with damaging winds
to 60 mph cannot be ruled out.
&&
.NEAR TERM...
Issued at 349 AM EDT Fri Aug 2 2024
For the latest NE FL and SE GA Daily Key Messages please visit:
https://www.weather.gov/media/jax/briefings/nws-jax-briefing.pdf
Surface ridge axis will reside over the central FL peninsula today
while surface front approaches the SE. Southwesterly flow will
move storms from west to east across the region. East coast sea
breeze will remain pinned for most of the day, moving in an area
between the beaches and I-95 later in the afternoon. Scattered to
numerous showers are expected today. With slow moving SWLY
steering flow, some heavy rains can occur particularly between
I-75 and HWY 301. Highs today will be in the mid 90s, with heat
indices climbing into the 107 to 110 degree range during the
afternoon hours.
This evening convection will begin to diminish with sunset however
with strong instability persisting into the early evening widely
scattered shower and storm activity will be possible. Loews
tonight will be in the mid 70s most area, with upper 70s at area
beaches.
&&
.SHORT TERM...
(Saturday through Sunday night)
Issued at 349 AM EDT Fri Aug 2 2024
A cold front begins to make its way into the area Saturday from
the northwest and slowly drift south into SE GA over the weekend.
PWAT values over 2 inches are in place over this time frame as
well as predominantly southerly winds which will help the sea-
breeze make its way inland in the afternoon. These conditions will
help produce numerous scattered showers Saturday with the higher
percentage for precipitation in the southwestern portion of the
region. Sunday, is highly dependent on what the low pressure
system located near Hispaniola and Cuba. Models are showing the
low in the eastern Gulf of Mexico Sunday morning but have quite a
bit of disagreement in its strength. What is known is that ample
moisture in the area coupled with this feature will provide
increased chances for heavy rainfall over the region as it makes
its way through. Rainfall amounts and temperature are highly
dependent on how this feature forms Sunday.
&&
.LONG TERM...
(Monday through Thursday)
Issued at 349 AM EDT Fri Aug 2 2024
Next week is up in the air as a lot of disagreement among the
models exist for this time frame. Track, timing, and intensity
will depend on how much water/land interaction this low will have
over the next few days. regardless of the strength, any
development could hang around through the week and increase
chances for heavy rainfall. Continue to check in for updates as
forecast will become more certain as the low begins to organize.
&&
.AVIATION...
(18Z TAFS)
Issued at 127 PM EDT Fri Aug 2 2024
Ongoing convection will continue to impact SSI/JAX/VQQ/GNV with
TEMPO IFR/MVFR conds in TSRA activity, while CRG/SGJ may escape
significant storms as they stay just inland of these locations.
Convection should fade around sunset leaving just mid/high clouds
with VFR conds through the overnight and morning hours for most
TAF sites, except for potential MVFR fog at VQQ around sunrise.
&&
.MARINE...
Issued at 349 AM EDT Fri Aug 2 2024
High pressure will remain east of the waters through the Weekend,
maintaining south to southwest flow across the waters. A trough
of low pressure will approach the waters from the northwest Friday
night and Saturday, increasing the pressure gradient across the
waters, and increasing winds and seas a little as a result. A
tropical system is expected to develop over the eastern Gulf of
Mexico Saturday and Sunday, which could track toward northern FL
west of the waters late Sunday through Monday. Mariners should
continue to monitor the forecast for this system through the
weekend.
Rip Currents: Low Risk se GA, Moderate Risk ne FL today. Moderate
risk current Saturday for all beaches.
&&
.FIRE WEATHER...
Issued at 349 AM EDT Fri Aug 2 2024
Some patchy low dispersion exists over and west of Gainesville
today with dispersions on the low-fair to fair end for the rest
of the region. Winds will be out of the southwest shifting to a
more southerly direction in the afternoon along the coast and
further inland into the evening hours. MinRH values will be above
50% and increase into the weekend. Dispersions Saturday and Sunday
will be fair to generally good with winds out of the south to
southeast.
FOG POTENTIAL AND OTHER REMARKS...Wide spread fog is not
anticipated.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 93 74 93 74 / 40 20 70 40
SSI 91 79 90 78 / 40 20 50 40
JAX 95 75 94 76 / 50 30 60 40
SGJ 93 76 91 76 / 30 20 60 40
GNV 94 74 92 73 / 60 20 80 30
OCF 94 74 93 75 / 60 20 90 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Heat Advisory until 6 PM EDT this evening for FLZ021-023-024-030-
031-033-035-038-120-124-125-132-133-136>138-140-220-225-232-
236-237-240-322-325-340-422-425-522.
GA...Heat Advisory until 6 PM EDT this evening for GAZ132>136-149-
151>154-162-163-165-166-250-264-350-364.
AM...None.
&&In the hours before
Special weather statement, Aug 2, 1:47 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
147 PM EDT Fri Aug 2 2024
FLZ024-GAZ364-021815-
Inland Nassau FL-Western Charlton GA-
147 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NASSAU AND
SOUTHEASTERN CHARLTON COUNTIES THROUGH 215 PM EDT...
At 147 PM EDT, Doppler radar was tracking a strong thunderstorm near
St. George, or 8 miles west of Callahan. A strong thunderstorm was
nearly stationary.
HAZARD...Wind gusts of 45 to 55 mph, pea size hail, excessive
cloud-to-ground lightning, and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible. Minor flooding due to heavy rainfall is possible.
Excessive cloud-to-ground lightning is occurring.
Locations impacted include...
Hilliard, Callahan, St. George, and Nassau Village-Ratliff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3043 8202 3059 8211 3074 8193 3053 8178
TIME...MOT...LOC 1747Z 237DEG 3KT 3057 8197
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH
HESSSpecial weather statement, Aug 2, 1:50 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
150 PM EDT Fri Aug 2 2024
GAZ163-250-350-021815-
Clinch GA-Northern Ware GA-Southern Ware GA-
150 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT WEST CENTRAL WARE AND
NORTHEASTERN CLINCH COUNTIES THROUGH 215 PM EDT...
At 150 PM EDT, Doppler radar was tracking a strong thunderstorm near
Homerville. A strong thunderstorm was nearly stationary.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Homerville and Argyle.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3087 8259 3094 8279 3114 8275 3105 8246
TIME...MOT...LOC 1750Z 200DEG 4KT 3098 8266
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 1:52 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
152 PM EDT Fri Aug 2 2024
GAZ153-154-165-166-021815-
Inland Glynn GA-Inland Camden GA-Coastal Glynn GA-Coastal Camden GA-
152 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN CAMDEN AND CENTRAL
GLYNN COUNTIES THROUGH 215 PM EDT...
At 152 PM EDT, Doppler radar was tracking a strong thunderstorm near
Dock Junction, moving northeast at 10 mph.
HAZARD...Wind gusts around 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Brunswick, St. Simons Island, Dock Junction, St Simons Island
Village, Country Club Estates, Sea Island, Jekyll Island, Boys
Estate, and Dover Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3086 8158 3113 8169 3134 8147 3133 8145
3133 8143 3131 8144 3131 8142 3129 8141
3128 8138 3129 8139 3129 8138 3130 8137
3130 8136 3126 8124
TIME...MOT...LOC 1752Z 239DEG 8KT 3115 8155
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 2:05 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
205 PM EDT Fri Aug 2 2024
FLZ024-124-125-425-GAZ165-166-264-350-364-021830-
Western Duval FL-Inland Nassau FL-Coastal Duval FL-Coastal Nassau FL-
Northeastern Charlton GA-Inland Camden GA-Western Charlton GA-
Coastal Camden GA-Southern Ware GA-
205 PM EDT Fri Aug 2 2024
...STRONG THUNDERSTORMS WILL IMPACT NORTHERN NASSAU...NORTHEASTERN
DUVAL...SOUTHWESTERN CAMDEN AND NORTHEASTERN CHARLTON COUNTIES
THROUGH 230 PM EDT...
At 205 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Homeland to 6 miles northeast of Oceanway.
Movement was northeast at 10 mph.
HAZARD...Wind gusts around 40 mph, excessive cloud-to-ground
lightning, and minor flooding due to heavy rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Excessive cloud-to-ground lightning is
occurring. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Hilliard, Folkston, Yulee, Homeland, and Kings Ferry.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3046 8151 3082 8226 3101 8210 3101 8208
3103 8208 3103 8207 3062 8148
TIME...MOT...LOC 1805Z 229DEG 9KT 3085 8212 3054 8158
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
HESSSpecial weather statement, Aug 2, 2:13 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
213 PM EDT Fri Aug 2 2024
FLZ023-120-322-422-522-021845-
Southeastern Columbia FL-Baker FL-Eastern Hamilton FL-
Southwestern Columbia FL-Northern Columbia FL-
213 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN BAKER...CENTRAL
COLUMBIA AND SOUTHEASTERN HAMILTON COUNTIES THROUGH 245 PM EDT...
At 213 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles east of Suwannee Valley, or 11 miles east of White Springs. A
strong thunderstorm was nearly stationary.
HAZARD...Wind gusts around 40 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Lake City, White Springs, Five Points, Watertown, Winfield, Olustee,
and Suwannee Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3013 8270 3045 8278 3052 8240 3022 8232
TIME...MOT...LOC 1813Z 270DEG 3KT 3035 8256
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
DUBOISSpecial weather statement, Aug 2, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
221 PM EDT Fri Aug 2 2024
FLZ024-124-GAZ165-166-021845-
Inland Nassau FL-Coastal Nassau FL-Inland Camden GA-
Coastal Camden GA-
221 PM EDT Fri Aug 2 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN NASSAU AND SOUTHERN
CAMDEN COUNTIES THROUGH 245 PM EDT...
At 221 PM EDT, Doppler radar was tracking a strong thunderstorm near
Kingsland. A strong thunderstorm was nearly stationary.
HAZARD...Wind gusts up to 50 mph and minor flooding due to heavy
rainfall.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor flooding due to heavy rainfall is
possible.
Locations impacted include...
Kingsland, Woodbine, Kings Ferry, Harrietts Bluff, and Colesburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3064 8169 3072 8194 3103 8176 3097 8149
TIME...MOT...LOC 1821Z 194DEG 4KT 3084 8171
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
DUBOISThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 3:45 AM EDT | Heat Advisory | JAX | Alachua, Baker, Bradford, Clay, Columbia, Duval and 8 more | 12 hr |
| Aug 2, 12:26 PM EDT | Special Weather Statement | JAX | Clay | 34 min |
| Aug 2, 12:55 PM EDT | Special Weather Statement | JAX | Duval | 35 min |
| Aug 2, 1:21 PM EDT | Special Weather Statement | JAX | Baker, Union | 39 min |
| Aug 2, 1:25 PM EDT | Special Weather Statement | JAX | Hamilton | 35 min |
| Aug 2, 1:47 PM EDT | Special Weather Statement | JAX | Nassau | 28 min |
| Aug 2, 2:05 PM EDT | Special Weather Statement | JAX | Nassau | 25 min |
| Aug 2, 2:13 PM EDT | Special Weather Statement | JAX | Columbia | 32 min |
| Aug 2, 2:26 PM EDT | Special Weather Statement | JAX | Columbia | 34 min |
| Aug 2, 2:42 PM EDT | Special Weather Statement | JAX | Columbia, Suwannee | 48 min |
| Aug 2, 2:50 PM EDT | Special Weather Statement | JAX | Suwannee | 25 min |
| Aug 2, 3:08 PM EDT | Areal Flood Advisory | JAX | Columbia, Gilchrist, Hamilton, Suwannee | 112 min |
| Aug 2, 3:22 PM EDT | Areal Flood Warning | JAX | Columbia | 52 min |
| Aug 2, 3:25 PM EDT | Special Weather Statement | JAX | Gilchrist | 35 min |
| Aug 2, 3:41 PM EDT | Areal Flood Advisory | JAX | Duval | 85 min |
| Aug 2, 4:00 PM EDT | Areal Flood Advisory | JAX | Alachua, Columbia, Gilchrist | 3 hr |
| Aug 2, 4:20 PM EDT | Special Weather Statement | JAX | Clay | 25 min |
| Aug 2, 4:32 PM EDT | Special Weather Statement | JAX | Marion | 28 min |
| Aug 2, 4:43 PM EDT | Areal Flood Warning | JAX | Alachua, Gilchrist | 114 min |
| Aug 2, 4:52 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Aug 2, 5:22 PM EDT | Special Weather Statement | JAX | Putnam | 23 min |
| Aug 2, 5:43 PM EDT | Special Weather Statement | JAX | Putnam | 32 min |
| Aug 2, 6:28 PM EDT | Special Weather Statement | JAX | Flagler | 32 min |
| Aug 2, 7:59 AM EDT | Special Weather Statement | JAX | Coffee | 31 min |
| Aug 2, 8:29 AM EDT | Special Weather Statement | JAX | Coffee | 46 min |
| Aug 2, 1:50 PM EDT | Special Weather Statement | JAX | Clinch | 25 min |
| Aug 2, 1:52 PM EDT | Special Weather Statement | JAX | Glynn | 23 min |
| Aug 2, 2:32 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Aug 2, 3:17 PM EDT | Special Weather Statement | JAX | Wayne | 28 min |
| Aug 2, 3:31 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 29 min |
| Aug 2, 3:35 PM EDT | Special Weather Statement | JAX | Pierce | 25 min |
| Aug 2, 3:55 PM EDT | Special Weather Statement | JAX | Wayne | 35 min |
| Aug 2, 3:57 PM EDT | Special Weather Statement | JAX | Clinch | 33 min |
| Aug 2, 4:05 PM EDT | Special Weather Statement | JAX | Pierce | 25 min |
| Aug 2, 4:17 PM EDT | Areal Flood Advisory | JAX | Wayne | 118 min |
| Aug 2, 4:30 PM EDT | Areal Flood Advisory | JAX | Pierce, Ware | 2 hr |
| Aug 2, 4:55 PM EDT | Special Weather Statement | JAX | Appling | 35 min |
| Aug 2, 5:09 PM EDT | Special Weather Statement | JAX | Jeff Davis | 36 min |
| Aug 2, 5:32 PM EDT | Special Weather Statement | JAX | Appling | 28 min |
| Aug 2, 5:37 PM EDT | Special Weather Statement | JAX | Atkinson | 23 min |
| Aug 2, 5:52 PM EDT | Areal Flood Advisory | JAX | Appling, Wayne | 113 min |
| Aug 2, 5:54 PM EDT | Special Weather Statement | JAX | Jeff Davis | 36 min |
| Aug 2, 6:18 PM EDT | Severe Thunderstorm Warning | JAX | Appling, Jeff Davis | 27 min |
| Aug 2, 6:42 PM EDT | Special Weather Statement | JAX | Appling, Jeff Davis | 33 min |
| Aug 2, 6:49 PM EDT | Areal Flood Advisory | JAX | Appling, Jeff Davis | 116 min |
Nearby
Special Weather Statements in Georgia, 2024Every special weather statement in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.